# SDR I5PA2021030392203

- Difficulty date: March 3, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 757260PF
- Aircraft serial: 24845
- Aircraft time: 99,696 hours, 26,321 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 4038170905
- Part serial: 90102022
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT MCDU BRIGHTNESS SETTING INOP. MCDU WAS REPLACED AND CONFIRMED OPERATIONAL.
